Alert archive / Missouri / Flash Flood Warnings in 2016

Flash Flood Warning 35, NWS Kansas City, MO

August 1, 2016Henry County, Johnson County, Pettis County, Missouri

NWS Kansas City, MO issued this flash flood warning at Aug 1, 2016, 4:46 AM CDT for Henry County, Johnson County, Pettis County, Missouri. It was in force for 11 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2016, 4:46 AM CDT (09:46 UTC)
Expired
Aug 1, 2016, 3:36 PM CDT
In force
11 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Henry County, MO, Johnson County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 74 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 5:45 AM CDTFLASH FLOOD4 Nne Windsor, MOROUTE B NEAR BASIN FORK IS CLOSED DUE TO FLOODING.
Aug 1, 6:30 AM CDTHEAVY RAIN 4.083 Sw Green Ridge, MO24-HOUR TOTAL
Aug 1, 6:30 AM CDTHEAVY RAIN 4.083 Sw Green Ridge, MO24-HOUR TOTAL
Aug 1, 7:00 AM CDTHEAVY RAIN 4.68Windsor, MO24-HOUR TOTAL
Aug 1, 7:00 AM CDTHEAVY RAIN 5.66Green Ridge, MO24-HOUR TOTAL
Aug 1, 7:00 AM CDTHEAVY RAIN 6.113 Sse Knob Noster, MO24-HOUR MEASURED AT KSZL. 5.25 INCHES FELL WITHIN A 6-HOUR PERIOD.
Aug 1, 7:30 AM CDTFLASH FLOOD6 Se Knob Noster, MOROUTE Y CLOSED DUE TO FLOODING.
Aug 1, 8:00 AM CDTHEAVY RAIN 3Calhoun, MO24-HOUR TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1282 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

112 
WGUS53 KEAX 010946
FFWEAX
MOC083-101-159-011345-
/O.NEW.KEAX.FF.W.0035.160801T0946Z-160801T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
446 AM CDT MON AUG 1 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 845 AM CDT

* AT 446 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WINDSOR...WHITEMAN AIR FORCE BASE...LEETON...GREEN RIDGE...
  CALHOUN...WHITEMAN AFB AND POST OAK.

LAT...LON 3856 9386 3877 9351 3853 9307 3854 9328
      3851 9330 3851 9351 3843 9351 3842 9352

$$

HAWBLITZEL
3 follow-up statements
651 
WGUS53 KEAX 011327
FFWEAX
MOC083-101-159-011615-
/O.EXT.KEAX.FF.W.0035.000000T0000Z-160801T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 AM CDT MON AUG 1 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1115 AM CDT

* AT 823 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HEAVY
  RAIN ACROSS THE WARNED AREA. FOUR TO SIX INCHES OF RAIN HAVE
  FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WINDSOR...WHITEMAN AIR FORCE BASE...LEETON...GREEN RIDGE...
  CALHOUN...WHITEMAN AFB AND POST OAK.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

FLOODING HAS BEEN REPORTED ALONG HIGHWAY Y EAST OF WHITEMAN AIR
FORCE BASE...OVER ROUTE B IN BRYSON ALONG BASIN FORK...AND IN
THE TOWN OF GREEN RIDGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3856 9386 3877 9351 3853 9307 3854 9328
      3851 9330 3851 9351 3843 9351 3842 9352

$$

MELL
080 
WGUS53 KEAX 011550
FFWEAX
MOC083-101-159-012115-
/O.EXT.KEAX.FF.W.0035.000000T0000Z-160801T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1050 AM CDT MON AUG 1 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 415 PM CDT

* AT 1048 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HEAVY
  RAIN ACROSS THE WARNED AREA. 3 TO 6 INCHES OF RAIN HAS FALLEN.
  FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WINDSOR...WHITEMAN AIR FORCE BASE...LEETON...GREEN RIDGE...
  CALHOUN...WHITEMAN AFB AND POST OAK.

ADDITIONAL RAINFALL AMOUNTS OF ONE INCH IS POSSIBLE IN THE WARNED
AREA.

FLOODING HAS BEEN REPORTED ALONG HIGHWAY Y EAST OF WHITEMAN AIR
FORCE BASE...OVER ROUTE B IN BRYSON ALONG BASIN FORK...AND IN THE
TOWN OF GREEN RIDGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3856 9386 3877 9351 3853 9307 3854 9328
      3851 9330 3851 9351 3843 9351 3842 9352

$$

MELL
929 
WGUS73 KEAX 012036 RRB
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT MON AUG 1 2016

MOC083-101-159-012046-
/O.CAN.KEAX.FF.W.0035.000000T0000Z-160801T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-JOHNSON MO-HENRY MO-
336 PM CDT MON AUG 1 2016

...THE FLASH FLOOD WARNING FOR SOUTHERN PETTIS...SOUTHEASTERN JOHNSON
AND NORTHEASTERN HENRY COUNTIES IS CANCELLED...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING.
PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3856 9386 3877 9351 3853 9307 3854 9328
      3851 9330 3851 9351 3843 9351 3842 9352

$$

LG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 4:08 AM CDT, 38 minutes earlier.

Area forecast discussion, Aug 1, 4:08 AM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
408 AM CDT MON AUG 1 2016

.Discussion...
Issued at 408 AM CDT MON AUG 1 2016

A strong low level jet (45-50kts) has set up over eastern Kansas and
western Missouri with the main area of speed convergence up against
a stationary boundary over central Missouri.  With marginal
instability aloft, a line of strong thunderstorms have formed along
this NW/SE oriented boundary. Significant Flash and Areal flooding
is a major threat with this boundary due to the following
parameters: precipitable water near 2 inches, very strong moisture
transport, storm motion directly along the boundary, and the
stationary tendency of this boundary.  The dynamics for this
boundary to continue to develop training storms remains around until
the low level jet finally weakens late in the morning. Higher
resolution models also try to form some scattered thunderstorms over
NW Missouri as the low level jet retreats and the boundary along its
edge moves south. There is much more uncertainty with this
development than the boundary over central Missouri, but some PoPs
were added to the NW through 18Z to account for this. Baring any
outflow/cold pool development from these early afternoon storms the
precipitation chances should diminish in the late afternoon. These
early morning showers and thunderstorms over NW Missouri have a good
potential to limit day time heating early so high temperatures have
been knocked down a couple degrees to keep the heat index right
around 100F.

The low pressure over eastern Colorado that helped to develop the
strong low level jet tonight shifts more to the north Monday night
into Tuesday shifting the formation of the jet to the west and
north. This should result in nocturnal convective development over
central KS, NE, and IA.  Any MCS that develops in Iowa would most
likely propagate to the south effecting the far NE portion of the
CWA with some PoPs added to this region.  Due to less cloud coverage
and the strong warm air advection over the region the last few days
the high temperatures will reach into the mid to upper 90s on
Tuesday.  Heat index values will fall in the 105-110F range so heat
messaging may need to be put out if this trend of no clouds
continues. The low level jet tracks back to the east Tuesday night
into Wednesday creating another chance of nocturnal convection in
the NW portion of the CWA.  This chance of convection and cloud
coverage will lead to some uncertainty in the high temps Wednesday
and puts the Heat Index value 100-105F. Wednesday night into
Thursday no nocturnal precipitation is expected so heat index values
will reach in the 105-110F again.

A low pressure system will track along the US/Canadian border
Thursday into Friday, draping a cold frontal boundary down into
northern Missouri Friday.  This boundary will remain over the region
leading to PoPs over the area for most of the weekend.  A resurgence
of the low level jet Sunday may help to enhance the boundary and
bring the best chance of widespread precipitation over the area.

&&

.Aviation...(For the 06Z TAFS through 06Z Monday Night)
Issued at 1108 PM CDT SUN JUL 31 2016

Tonight's thunderstorm complex seems to have revealed itself in the
last hour with storms rapidly developing east of the terminals. It
seems likely that the bulk of this activity will remain east of the
terminals as just above the surface feed into it from the southwest.
Given this, have continued with just a VCTS mention through late
Monday morning. So VFR conditions look likely given the anticipation
that storms should mainly stay east of the terminals.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Barham
Aviation...CDB
Hazardous weather outlook, Jul 31, 4:53 AM CDT, 23 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
453 AM CDT SUN JUL 31 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
453 AM CDT SUN JUL 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 A FEW STRONG STORMS ARE POSSIBLE THIS MORNING ACROSS EASTERN KS AND
FAR WESTERN MO.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 HEAT INDEX VALUES OF 102 TO 107 EXPECTED MONDAY THROUGH THURSDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Aug 1, 1:05 AM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 AM CDT MON AUG 1 2016

MOZ013-014-010630-
DE KALB MO-DAVIESS MO-
105 AM CDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIESS AND NORTHEASTERN
DEKALB COUNTIES UNTIL 130 AM CDT...

AT 105 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PATTONSBURG...OR 10 MILES NORTHEAST OF MAYSVILLE...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...PATTONSBURG...WINSTON...ALTAMONT...JAMESON...WEATHERBY AND
SANTA ROSA.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 62 AND
75.

LAT...LON 4004 9384 3979 9400 3987 9422 3992 9434
      4004 9432 4004 9424 4003 9422 4005 9422
TIME...MOT...LOC 0605Z 287DEG 19KT 3999 9422

HAWBLITZEL
Local storm report, Aug 1, 1:50 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
150 AM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     FLASH FLOOD      6 S MARSHALL            39.04N 93.19W
08/01/2016                   SALINE             MO   LAW ENFORCEMENT

            HIGHWAY 65 PARTLY CLOSED DUE TO HIGH WATER

&&
Local storm report, Aug 1, 3:52 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
352 AM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLASH FLOOD      CARROLLTON              39.36N 93.50W
08/01/2016                   CARROLL            MO   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED ACROSS CARROLL COUNTY. WATER
            ENTERING BUSINESSES IN CARROLLTON.

&&
Local storm report, Aug 1, 4:05 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 AM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLASH FLOOD      4 E HUGHESVILLE         38.84N 93.22W
08/01/2016                   PETTIS             MO   LAW ENFORCEMENT

            WATER OVER US 65 HIGHWAY

&&
Local storm report, Aug 1, 4:27 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 AM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 AM     FLASH FLOOD      LA MONTE                38.77N 93.42W
08/01/2016                   PETTIS             MO   LAW ENFORCEMENT

            US 50 CLOSED AT LA MONTE DUE TO HIGH WATER. WATER RESCUE
            OF STRANDED MOTORIST.

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 10:50 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray, Saline25 min
Jul 31, 11:21 PM CDTAreal Flood AdvisoryEAXCarroll, Cooper, Howard, Lafayette, Saline4 hr
Aug 1, 12:05 AM CDTFlash Flood WarningEAXCooper, Howard, Saline16 hr
Aug 1, 1:05 AM CDTSpecial Weather StatementEAXDaviess25 min
Aug 1, 1:40 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Lafayette, Livingston, Ray, Saline6 hr
Aug 1, 2:28 AM CDTFlash Flood WarningEAXCooper, Pettis, Saline13 hr
Aug 1, 2:33 AM CDTRiver Flood WarningEAXCarroll5 days
Aug 1, 2:46 AM CDTRiver Flood WarningEAXCooper, Saline5 days
Aug 1, 2:51 AM CDTAreal Flood AdvisoryEAXCaldwell, Daviess, DeKalb, Gentry, Harrison, Livingston and 1 more6 hr
Aug 1, 2:57 AM CDTRiver Flood WarningEAXCooper49 hr
Aug 1, 3:45 AM CDTFlash Flood WarningEAXCaldwell, Daviess, DeKalb, Gentry, Grundy, Harrison and 2 more12 hr
Aug 1, 6:26 AM CDTRiver Flood WarningEAXCooper44 hr
Aug 1, 6:53 AM CDTRiver Flood WarningEAXLinn, Livingston51 hr
Aug 1, 6:53 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston3 days
Aug 1, 7:43 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Lafayette, Livingston, Ray, Saline8 hr
Aug 1, 9:31 AM CDTRiver Flood WarningEAXJohnson, Pettis46 hr
Aug 1, 1:54 PM CDTRiver Flood WarningEAXCass, Henry, Johnson38 hr
Aug 1, 3:29 PM CDTAreal Flood WarningEAXCaldwell, Carroll, Daviess, DeKalb, Gentry, Grundy and 4 more24 hr
Aug 1, 3:33 PM CDTAreal Flood WarningEAXCooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.